MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was revised due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) d4.Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was revised due to an unknown reason.The location of the device is unknown.No additional adverse patient effects were reported.Additional information indicated that the spinal cord stimulation (scs) system underwent an explant procedure as part of an elective replacement for a system upgrade, to obtain mri conditionality.The patient is doing great post operatively.The explanted device will not be returned as it was retained per facility policy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
EI   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23350860
Report Number3006630150-2025-09373
Device Sequence Number8772839
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public(01)08714729837138(17)150418(10)16023034
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/18/2015
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number16023034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/21/2025
11/14/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/14/2025
12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale